# SDR DALA2022032301934

- Difficulty date: March 18, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 69,031 hours, 31,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 L2 DOOR HARD TO CLOSE AFTER TO PRESS LITE WAS FLASHING FOR A SHORT TIME. CORRECTIVE ACTION: CLEANED DOOR SILL. OPS CKS OK PER A320 AMM 52-10. (8585310)
